Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

Muscle cramps on Primobolan and Sustanon 250

devilscore

New member
Registered
Hey Bros, wanted to ask you a question about side effects with primo i'm getting a lot of muscle cramping taking it with sust 250 have you ever heard of this??? *

Sent from my iPhone using Tapatalk
 
Muscle cramps are very common when using steroids. It usually happens with oral steroids like dbol but it can also happen with steroids like primo and sust.

Here are some tips for reducing muscle cramps:

1. Make sure you are drinking enough water through out the day. 5-6L per day minimum. Remember that stimulants (coffee) and alcohol are diuretics and don't count towards your total.

2. Make sure you are taking in enough electrolytes (think sodium, potassium, magnesium and calcium)

3. Supplement with 2-5g of taurine per day. Ideally you would put it in the water you drink during your workouts and sip on it through out your workout

4. Often neglected and over looked, make sure you are stretching after each workout and try to incorporate foam rolling a few times per week into your program to help remove lactic acid from tight muscles.
 
there is a difference between having cramps and pumps

primo does not give crazy pumps, sustanon can though ... pumps are not a bad thing, but it depends on your goals.. if you are an endurance athlete pumps can be a disaster. n2guard has taurine in it, which will help aid pumps
 
This is quite a normal side effect when using steroids, so there is nothing to be worried about. Besides, it is very easy to deal with this aspect of steroid use - just drink more water, make sure that you replentish all of your minerals, and supplement with taurine. I usually use n2Guard, which has taurine, and it helps big time with cramps.
 
If you are hydrated and don't have a potassium deficiency it could be an electrolyte issue.
I'd drink some pedialyte, if that doesn't work it is not an electrolyte issue and I'd try and see if Taurine helps.
The most common cause of on cycle cramping is dehydration.
 
there is a difference between having cramps and pumps

primo does not give crazy pumps, sustanon can though ... pumps are not a bad thing, but it depends on your goals.. if you are an endurance athlete pumps can be a disaster. n2guard has taurine in it, which will help aid pumps

I disagree with this. Primo can give you some painful pumps. I'll tell you when on primo and I train shoulders in particular....the pump is so bad I want to bang my shoulders off the wall.

Having said that... Follow the advice given above.
 
Never tried prim but Sus is my go to Test. Never had any cramps with any steroid. Yes nasty pumps on orals. I think that it is a hydration, potassium, electrolyte. Therefore, follow the advice above.
P.S. the only PED that gives me cramps is Clen
 
I disagree with this. Primo can give you some painful pumps. I'll tell you when on primo and I train shoulders in particular....the pump is so bad I want to bang my shoulders off the wall.

Having said that... Follow the advice given above.

sister...i asked my girl she saying she got pumps from winstrol nothing much from primo...maybe it's different for everyone...i used 1000mgs of primo/week nothing haha...though i was contest prepping...but good point....
 
Back
Top Bottom